# SDR SWI2025F00856

- Difficulty date: June 8, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR 77 BETWEEN STGR 29L AND 29R L/H FLOOR SUPPORT CORRODED	(C-CHECK RO 07/03/2025)REMOVED AND REPLACED  FR 77 BETWEEN STGR 29L AND 29R L/H FLOOR SUPPORT. REF. SRM 51-40-08. SEE CONTINUE CARD FOR ADDITIONAL WORK PERFORMED.
